×

zbMATH — the first resource for mathematics

Über die Faberschen Polynome schlichter Funktionen. (German) Zbl 0138.29901

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Biernacki, M.: Sur les fonctions en moyenne multivalentes. Bull. Sc. Math.70, 51-76 (1946). · Zbl 0060.20701
[2] Charzynski, Z., andM. Schiffer: A new proof of the Bieberbach conjecture for the fourth coefficient. Arch. Rational Mech. Anal.5, 187-193 (1960). · Zbl 0099.05901
[3] Clunie, J.: On schlicht functions. Ann. of Math.69, 511-519 (1959). · Zbl 0089.05201
[4] Garabedian, P. R., andM. Schiffer: A coefficient inequality for schlicht functions. Ann. of Math.61, 116-136 (1955). · Zbl 0065.30901
[5] Golusin, G. M.: ?berp-valente Funktionen. Mat. Sb.8 (50), 277-284 (1940). [Russich, deutsche Zusammenfassung.] · Zbl 0023.33504
[6] : Zur Theorie der schlichten Funktionen. Mat. Sb.29 (71), 197-208 (1951) [Russisch]. · Zbl 0044.30602
[7] : Geometrische Funktionentheorie. Berlin: Deutscher Verlag der Wissenschaften 1957. · Zbl 0132.00101
[8] Grunsky, H.: Koeffizientenbedingungen f?r schlicht abbildende meromorphe Funktionen. Math. Z.45, 29-61 (1939). · JFM 65.0339.04
[9] Kleiner, W.: Sur l’approximation du diam?tre transfini. Ann. Polon. Math.12, 171-173 (1962). · Zbl 0106.08002
[10] Mioduszewski, J.: On the necessary and sufficient conditions for the analytic function to be univalent or p-valent in the usual and in the generalized sense. Ann. Polon. Math.7, 127-133 (1959/60). · Zbl 0094.27502
[11] : On certain estimates of coefficients of univalent analytic functions. Ann. Polon. Math.7, 135-140 (1959/60). · Zbl 0093.12003
[12] Pommerenke, Ch.: On metric properties of complex polynomials. Michigan Math. J.8, 97-115 (1961). · Zbl 0100.25503
[13] : On starlike and convex functions. J. London Math. Soc.37, 209-224 (1962). · Zbl 0107.06501
[14] Schiffer, M.: Sur un probl?me d’extr?mum de la repr?sentation conforme.Bull. Soc. Math. France66, 48-55 (1938). · JFM 64.0306.04
[15] : Faber polynomials in the theory of univalent functions. Bull. Amer. Math. Soc.54, 503-517 (1948). · Zbl 0033.36301
[16] Schur, I.: ?ber die Verteilung der Wurzeln bei gewissen algebraischen Gleichungen mit ganzzahligen Koeffizienten. Math. Z.1, 377-402 (1918). · JFM 46.0128.03
[17] : On Faber polynomials. Amer. J. Math.67, 33-41 (1945). · Zbl 0060.20403
[18] Wolibner, W.: Sur certaines conditions n?cessaires et suffisantes pour qu’une fonction analytique soit univalente. Colloq. Math.2, 249-253 (1951). · Zbl 0045.03902
[19] Milin, I. M.: The area method in the theory of univalent functions. Soviet Math.5, 78-81 (1964). · Zbl 0146.10205
[20] Jenkins, J. A.: Some area theorems and a special coefficient theorem, Illinois J. Math.8, 80-99 (1964). · Zbl 0131.07601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.